Russian Mathematics

, Volume 63, Issue 6, pp 82–84 | Cite as

Almost Periodic Solutions of Nonlinear ODE Systems with Two Small Parameters

  • N. A. PismennyyEmail author
Brief Communications


In this paper, we investigate the question of existence, uniqueness and bifurcation of almost periodic solutions of a non-linear ODE system with two small positive parameters and almost periodic right-hand side from the cycle of the generating system. We prove the averaging principle in the problem of almost periodic solutions of an ODE system of special type with two small parameters.

Key words

almost periodic solutions small parameters non-linear system bifurcation 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Krasnosel’skii, M.A., Burd, V.Sh., Kolesov, Yu.S. Non-linear almost periodic oscillations (Nauka, Moscow, 1970) [in Russian].zbMATHGoogle Scholar
  2. 2.
    Malkin, I.G. Some problems in the theory of non-linear oscillations (GITTL, Moscow, 1956) [in Russian].Google Scholar
  3. 3.
    Perov, A.I. “Periodic, almost periodic oscillations and bounded solutions of differential equations”, DAN SSSR 132 (3), 531–534 (1960) [in Russian].Google Scholar
  4. 4.
    Levitan, B.M., Zhikov, V.V. Almost periodic functions and differential equations (MSU, Moscow, 1978) [in Russian].zbMATHGoogle Scholar
  5. 5.
    Tkhai, V.N. “Oscillations, stability and stabilization in the model containing coupled subsystems with cycles”, Automation and Remote Control 76 (7), 1169–1178 (2015).MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Kamenski, M., Makarenko, O., Nistri, P. “A continuation principle for a class of periodically perturbed autonomous systems”, Math. Nachrichten 281 (1), 41–61 (2013).MathSciNetGoogle Scholar

Copyright information

© Allerton Press, Inc. 2019

Authors and Affiliations

  1. 1.Voronezh State UniversityVoronezhRussia

Personalised recommendations